Bulletin of the American Mathematical Society

Blichfeldt's finite collineation groups

H. F. Blichfeldt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 10 (1918), 484-487.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424613

Mathematical Reviews number (MathSciNet)
MR1560123

Citation

Blichfeldt, H. F. Blichfeldt's finite collineation groups. Bull. Amer. Math. Soc. 24 (1918), no. 10, 484--487. https://projecteuclid.org/euclid.bams/1183424613


Export citation

See also

  • Cited work: Howard H. Mitchell. Blichfeldt's Collineation Groups. Bull. Amer. Math. Soc., Volume 24, Number 5 (1918), 243--252.